| Model Number |
CCWTT3 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A facility representative reported that following the intraocular lens (iol) implant procedure, patient could not see very well.The lens was exchanged with company same model and different diopter lens after the initial implant procedure.Clinical reason for explant was breakdown of iol.
Event or Problem Description
Additional information received stating that, in the surgeon¿s opinion, the product contributed to the event.There was no further impact to the patient.
Additional Manufacturer Narrative
Additional information was provided in b.5., and d.10.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Corrected information was provided in h6.On initial mdr submitted the device code should be a24 instead of a0414.The manufacturer internal reference number is: (b)(4).